# SDR DALA2021110406792

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 65,937 hours, 30,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 NEED TO COMPLY WITH ERA 591347-14AD. CORRECTIVE ACTION: COMPLIED WITH ERA. CONTINUE ON MON. (2005778)
